Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/68749
Type: Artigo de periódico
Title: ON THE PERIODIC "GOOD" BOUSSINESQ EQUATION
Author: Farah, LG
Scialom, M
Abstract: We study the well-posedness of the initial-value problem for the periodic nonlinear "good" Boussinesq equation. We prove that this equation is locally well posed for initial data in Sobolev spaces H(s)(T) for s > -1/4, the same range of the real case obtained by Farah (Comm. Partial Differential Equations 34 (2009), 52-73).
Country: EUA
Editor: Amer Mathematical Soc
Rights: aberto
Date Issue: 2010
Appears in Collections:Artigos e Materiais de Revistas Científicas - Unicamp

Files in This Item:
File Description SizeFormat 
WOS000275015700020.pdf227.28 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.